# SDR YENA2021100700657

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 65 hours, 15 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0063177
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 65 hours, 15 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 2824, LAX-JFK. " ENG 2 FIRE LOOP A FAULT " ECAM MESSAGE INTERMITTENTLY DISPLAY ; R/R ENG #2 FDU (2WD2) IAW AMM 26-12-34 ALL OPERATIONAL CHKS ACCOMPLISHED NO DEFECTS NOTED A/C OK FOR CON`T SVC
